# SDR HNAA2013050300250

- Difficulty date: May 3, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 51,108 hours, 56,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: MS1557081
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT FUSELAGE EMERGENCY LIGHT IS INOPERATIVE.  R & R BULB IAW AMM 33-51-00.
